# SDR C2XA05CL072

- Difficulty date: August 26, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 3,227 hours, 1,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT3237 THE CREW REPORTED THE F/A FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE FLASHLIGHT BATTERY.OPERATIONAL CHECKS WERE GOOD.
